MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET ACCESS FLOW REVERSE CON TWISTER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET ACCESS FLOW REVERSE CON TWISTER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number 03-2794-0
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility facility administrator (fa) reported on (b)(6) 2026 a hemodialysis (hd) patient was forty-five minutes into dialysis treatment on a fresenius 2008t (s/n (b)(6)) machine when the machine prompted with an air leak detected message, and staff noticed microbubbles in the blood pump section of the dialysis tubing line on the dialysis machine.Treatment was halted and upon removal of the tubing, the staff reported blood leak from a small hole in the line of the tubing.The fa stated the machine was not affected or removed from service as the leak was observed from the tubing line itself.No further damage and/or defects were noted.The fa stated the blood pump rotor was inspected with no noted issues and indicated the machine remained in service.A fresenius 180nre dialyzer was used for treatment and the patient's blood was partially returned from the arterial side of the system.The fa stated that the patient¿s estimated blood loss (ebl) was between 150-300 ml.The fa stated there was no patient injury, adverse events, or medical intervention required as a result of the reported event.Following the event, the fa stated the patient was restarted on the same machine and treatment completed successfully with a new dialyzer and tubing lines without further issue.Following the event, the machine was pulled from service for further evaluation by the biomedical technician.The fa stated the machine was more than 10 years old and it was unknown if and when the blood pump rotor was last replaced.The fa was unable to provide the machine hours of the machine.The complaint device was discarded and was no longer available to be returned to the manufacturer for evaluation.

Brand Name
COMBISET ACCESS FLOW REVERSE CON TWISTER
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24503682
Report Number0008030665-2026-00437
Device Sequence Number10486159
Product Code KOC
UDI-Device Identifier00840861100316
UDI-Public00840861100316
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K022536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2794-0
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 180NRE DIALYZER.; FRESENIUS 2008T MACHINE.
Patient Age71 YR
Patient SexMale
Patient Weight90 KG